# SDR CALA0800636

- Difficulty date: June 25, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N12349
- Make and model: Boeing 7373T0
- Aircraft serial: 23587
- Aircraft time: 61,319 hours, 31,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: RPS1B
- Part serial: 3767
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 12 - 20 EMERGENCY SEAT LIGHTS INOPERATIVE.  FOUND CHARGER PART NUMBER RPS1-B AT FAULT, LOCATED IN CEILING CENTER AREA BETWEEN AFT GALLEYS.  REMOVED AND REPLACED BATTERY CHARGER PER AMM 33-51-51.  OPERATIONAL CHECKS GOOD.
